| Model Number |
WA4KL100 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection the root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: detachment of the internal lens.The most probable cause of the complaint is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid video laparoscope exhibited detachment of the internal lens.There were no reports of patient involvement.